# SDR SWAA020210

- Difficulty date: January 27, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 45,220 hours, 27,274 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543110
- Part serial: 91353H4037
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, R-1 WINDOW SHATTERED AFTER T/O.  REMOVED AND REPLACED WINDOW AND HEAT CONTROL UNIT PER MM.
